Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Feeling sick after eating, lost appetite, tenderness and pain in center of chest. Suggestions ?

Hello Dr Christensen, I have been feeling sick after eating and have lost my apetite. Yesterday I ate a handful of walnuts with a cup of tea and felt sick afterwards for quite awhile. Today I ate a potato in its skin with some grated parmesan cheese and a dob of margarine ( cholesterol free olive oil spread) mixed in. I felt sick afterwards for a couple of hours. I have been eating yogurt and that seems OK. I drink lots of tea and alternate between low fat and full cream milk. I drink a glass or two of wine in the evening. I am on Efexor FX 150mg and Thyroxin 75mg per day as ongoing stabilizers. I also have a tenderness and some pain in the centre of my chest ... about the sturnum area. Sometimes I can feel my heart beating more than normal. I recently had my full blood tests done and was fine. Do you have a comment for me? I am a bit puzzled and would appreciate some information. Thank you Dr. (Please do not use my email address for any other purpose than that of reply to this query. Please cancel my query if this is not the case. Thank you) Sorry I thought this service was FREE. I will have to cancel.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms are most likely caused by acid reflux disease or peptic ulcers. Pain in the upper middle abdomen, nausea after a meal are quite characteristic for this condition. However, always when the chest pain appears, heart condition should be verified.
I suggest you to have heart ECG performed as well as stress test. Upper GI endoscopy with Helicobacter pylori test should be also performed. Abdominal ultrasound seems advisable to rule out other possible reasons of your symptoms (like gallstones)

Hope this will help.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor